MAUDE Adverse Event Report: DEPUY SPINE INC EXP 5.5 DEROTATION QCK STICK F; MISC ORTHO SURGICAL INSTR

DEPUY SPINE INC EXP 5.5 DEROTATION QCK STICK F; MISC ORTHO SURGICAL INSTR
Model Number 279788955
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Initial reporter is (b)(4) sales representative.Without a lot number, the device history record review could not be requested.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes (b)(4) reports an event in (b)(4) as follows: it was reported that a quick stick and derotation rack was sticking between rack and the quick stick.It was not defined which piece is causing it to stick.Another quick stick and de-rotation rack was used to complete the successful procedure.No other details were given.Concomitant product: exp5.5 derotation quick stick, lot #mi71013, qty unknown.Exp 5.5 derotation qck stick f, lot/qty unknown.This complaint involves two (2) devices.This report is for one (1) exp 5.5 derotation qck stick f this report is 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6: investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H11: d9: complainant part is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXP 5.5 DEROTATION QCK STICK F
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key11258621
Report Number1526439-2021-00217
Device Sequence Number2688593
Product Code LXH
UDI-Device Identifier10705034203362
UDI-Public(01)10705034203362
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number279788955
Device Catalogue Number279788955
Initial Date Received by Manufacturer 01/09/2021
Supplement Date Received by Manufacturer02/03/2021
03/10/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date02/22/2021
03/31/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXP 5.5 DEROTATION QCK STICK F.; EXP 5.5 DEROTATION QCK STICK F.; EXP5.5 DEROTATION QUICK STICK.